Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Stress causing delayed periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hi i was just wondering -
User :   hi
Doctor :   yes, please go aheadwith ur medical query
User :   i startd my period january 21st and u know periods are supposed to come very 28 days
Doctor :   ok
Doctor :   ur periods are delayed isit
User :   iit has been 32 days now since my last one so is that bad?
Doctor :   ok
Doctor :   did u have intercourse in between
Doctor :   a delay of 3-5 days can be normal
Doctor :   and can be due to stress
User :   no
Doctor :   nothing to worry about
Doctor :   pregnancy can also be reason
User :   i only startd my first ever period on 21st jan because im 15
Doctor :   to confirm the same, do a urine pregnancy test
Doctor :   ok
Doctor :   when did u start ur periods?
User :   i have never had intercourse
User :   on 21st
Doctor :   usually in few years the periods will be irregular
Doctor :   later they will become regualr
Doctor :   ok
User :   ok
Doctor :   it could be just ur stressed out
User :   thanks
Doctor :   nothing to worried as of now
Doctor :   if ur in consult a gynecologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor